# SDR UALA2013031201468

- Difficulty date: March 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,922 hours, 13,853 cycles
- Engine: Pwa PW4056
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Arced
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE UPPER EXCITER SHOWS SIGNS OF ARCING AND CARBON TRACKING.  NR 2 ENGINE UPPER EXCITER BOX DISCONNECTED AND SECURED NEAR MOUNT.  BOTH CONNECTORS UNHOOKED IAW MM 74-11-01.  INSTALLED NR 2 ENGINE UPPER IGNITION EXCITER IAW AMM 74-11-01.
